# SDR DALA2018090405401

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 74,444 hours, 55,649 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS A/C RIGHT AFT LAV SMOKE ALARM CHIRPING, LOW BATTERY. INSTALLED NEW SMOKE DETECTOR PER AMM 2613 - OPS CKS NML. SECURITY SEALS INSTALLED.
